MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 4/13 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 4/13 MM L
Model Number 01.26.45.0056
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 29 september 2020: lot 185591: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 11 months after the primary surgery due to loose knee (instability).The surgeon revised the gmk sphere cr tibial insert s4l 13mm with a gmk-sphere tibial insert - flex s4l - 14mm.The surgery was completed successfully.The agent said that the patient did not have loose implants, it was the knee itself that felt loose.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 4/13 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10689826
Report Number3005180920-2020-00713
Device Sequence Number3899590
Product Code JWH
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model Number01.26.45.0056
Device Catalogue Number02.12.0413CRL
Device Lot Number185591
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;